# SDR WRLA20110806499

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Aircraft time: 59,558 hours, 10,908 cycles
- Engine: Pwa PW4462
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Part number: AGA8013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT FUSELAGE FWD LAV EXH VENT CORRODED AND POPPED RIVET AT 6 O'CLOCK POSITION.  FWD VENT STA 1895 BETWEEN LONGERON 39 AND 40 RT.
